MAUDE Adverse Event Report: BIOTRONIK AG ORSIRO MISSION US 2.5/22; DRUG-ELUTING STENT SYSTEM, CORONARY

BIOTRONIK AG ORSIRO MISSION US 2.5/22; DRUG-ELUTING STENT SYSTEM, CORONARY
Model Number 453950
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
When pulling the orsiro mission out of the hoop and preparing to load over the guidewire it was noticed, that the distal part of the stent was flared up off the balloon.The device was never inserted inside the patient.
 
Additional Manufacturer Narrative
Combination product: yes.

Brand Name
ORSIRO MISSION US 2.5/22
Common Device Name
DRUG-ELUTING STENT SYSTEM, CORONARY
Manufacturer (Section D)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ  8180
Manufacturer (Section G)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ   8180
Manufacturer Contact
ramona ergler
ackerstrasse 6
bulach, zurich 8180
SZ   8180
MDR Report Key24843488
Report Number8043892-2026-03182
Device Sequence Number5623864
Product Code NIQ
UDI-Device Identifier07640130456068
UDI-Public(01)07640130456068(17)281007(10)09251975
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number453950
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown